# SDR VNAA202508280003

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375091
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL AT STGR 15R IS CORRODED BETWEEN FS 712 AND FS 761.  REMOVED R/H SIDE SEAT TRACK AT STGR 15R BETWEEN FS 712 - FS 761 IAW CRJ-700 AMM 53-00-49-000-801-A03. RH SIDE SEAT RAIL AT STGR 15R, FS 712-761 FABRICATED ON HN00245299, SO# 400415030. COMPLIED IAW MHIRJ REO 670-53-00-587. REV-C DATED 2023-02-08. INSTALLED R/H SIDE SEAT TRACK AT STRG 15R FS712 - FS761 IAW CRJ-700 AMM 53-00-49-400-801-A01.   SH670-37509-1
